# SDR ASOA2012091402220

- Difficulty date: September 12, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 8,947 hours, 6,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE WING EMERGENCY EXIT LIGHT NOT WORKING.   R & R LT SIDE OVERWING EMERGENCY LIGHT ASSY IAW AMM 33-51-15.  OPS CHECKED GOOD, NO DEFECTS NOTED.
